Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

A polynomial invariant of diffeomorphisms of 4–manifolds

Daniel Ruberman

Geometry & Topology Monographs 2 (1999) 473–488

DOI: 10.2140/gtm.1999.2.473

Bibliography
1 F J Almgren Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962) 257–299 MR0146835
2 D Burghelea, R Lashof, M Rothenberg, Groups of automorphisms of manifolds, Lecture Notes in Mathematics 473, Springer (1975) MR0380841 With an appendix (“The topological category”) by E. Pedersen
3 T D Cochran, N Habegger, On the homotopy theory of simply connected four manifolds, Topology 29 (1990) 419–440 MR1071367
4 S K Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990) 257–315 MR1066174
5 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726 Oxford Science Publications
6 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181–235 MR1484044
7 D Kotschick, SO(3)–invariants for 4–manifolds with b+2=1, Proc. London Math. Soc. (3) 63 (1991) 426–448 MR1114516
8 D Kotschick, J W Morgan, SO(3)–invariants for 4–manifolds with b+2=1 II, J. Differential Geom. 39 (1994) 433–456 MR1267898
9 P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573–734 MR1338483
10 R Mandelbaum, On the topology of elliptic surfaces, from: "Studies in algebraic topology", Adv. in Math. Suppl. Stud. 5, Academic Press (1979) 143–166 MR527248
11 R Mandelbaum, Four-dimensional topology: an introduction, Bull. Amer. Math. Soc. (N.S.) 2 (1980) 1–159 MR551752
12 B Moishezon, Complex surfaces and connected sums of complex projective planes, Lecture Notes in Mathematics 603, Springer (1977) MR0491730 With an appendix by R. Livne
13 J W Morgan, T S Mrowka, A note on Donaldson's polynomial invariants, Internat. Math. Res. Notices (1992) 223–230 MR1191573
14 J R Munkres, Elementary differential topology, Lectures given at Massachusetts Institute of Technology, Fall 1961, Princeton University Press (1966) MR0198479
15 F Quinn, Isotopy of 4–manifolds, J. Differential Geom. 24 (1986) 343–372 MR868975
16 D Ruberman, An obstruction to smooth isotopy in dimension 4, Math. Res. Lett. 5 (1998) 743–758 MR1671187
17 C T C Wall, Diffeomorphisms of 4–manifolds, J. London Math. Soc. 39 (1964) 131–140 MR0163323